A generalization of picard’s theorem

Olli Lehto University of Helsinki, Finland

TBD mathscidoc:1701.332137

Arkiv for Matematik, 3, (6), 495-500, 1958.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 828 downloads ] [ 0 comments ]
@inproceedings{olli1958a,
  title={A generalization of picard’s theorem},
  author={Olli Lehto},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203423047530946},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={6},
  pages={495-500},
  year={1958},
}
Olli Lehto. A generalization of picard’s theorem. 1958. Vol. 3. In Arkiv for Matematik. pp.495-500. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203423047530946.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved